# SDR DL72S961532

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 2730 · Elevator Control System
- Part: Pwr Contl Unit
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C PORPOISED AND VIBRATES ON CLIMB/CRUISE WITH A/P OFF.  FEELS LIKE THERE IS PLAY IN CONTROL COLUMN IN PITCH.  CONTROL COLUMN KICKS BACK OCCASIONALLY.  REPLACED ELEVATOR POWER CONTROL UNIT, PERFORMED AUTO-PILOT AUTH CHECK, ALL INDICATIONS NORMAL.
